Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 155, NWS Louisville, KY

July 19, 2007Anderson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 19, 2007, 6:54 PM EDT for Anderson County, Kentucky. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2007, 6:54 PM EDT (22:54 UTC)
Expired
Jul 19, 2007, 7:16 PM EDT
In force
22 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Anderson County, KY

The radar

The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 1:07 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1294 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 192254
SVRLMK
KYC005-192330-
/O.NEW.KLMK.SV.W.0155.070719T2254Z-070719T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 730 PM EDT...

* AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF
  JOHNSONVILLE..AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JOHNSONVILLE AND GLENSBORO BY 700 PM EDT...

TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM WILL PRODUCE A BURST 
OF DAMAGING WINDS, TORRENTIAL RAINS, AND FREQUENT LIGHTNING. MINOR 
FLOODING IS POSSIBLE IN LOW SPOTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3803 8512 3800 8514 3799 8517 3789 8515
      3790 8503 3799 8491

$$

SCHOTT
1 follow-up statement
000 
WWUS53 KLMK 192316
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT THU JUL 19 2007

KYC005-192325-
/O.CAN.KLMK.SV.W.0155.000000T0000Z-070719T2330Z/
ANDERSON KY-
715 PM EDT THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ANDERSON COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS 
WEAKENED AND IS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3803 8512 3800 8514 3799 8517 3789 8515
      3790 8503 3799 8491

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:15 PM EDT, 39 minutes earlier.

Area forecast discussion, Jul 19, 6:15 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT THU JUL 19 2007

.MESO UPDATE (615 PM EDT)...

AS EXPECTED...TSTMS HAVE ORGANIZED INTO A DEFINITIVE LINE ALONG THE
OH RIVER AS CONVECTIVE OUTFLOWS/COLD POOL HAVE CONGEALED. SMALL
BOWING SEGMENT CURRENTLY OVER MEAD COUNTY TO FT KNOX WITH OUTFLOW
BOUNDARY JUST S OF HEAVY RAIN. REPORT OF TREES DOWN AND UP TO 60-70
MPH WINDS IN VALLEY STATION IN WRN JEFFERSON COUNTY KY...AND TREES
DOWN AND 50 MPH WINDS IN MT WASHINGTON IN BULLITT COUTNY WITH THIS
LINE.

ALTHOUGH AIR MASS S OF CONVECTION IS ONLY MODERATELY UNSTABLE...AND
THIS IS GETTING FARTHER AWAY FROM BEST FORCING...LARGE SFC TEMP
DIFFERENCE (DENSITY DISCONTINUITY) EXISTS BETWEEN RAIN COOLED AIR
AND UNTAPPED AIR TO S OF LINE. THUS...CONVECTIVE COLD POOL SHOULD
CONTINUE TO CREATE STORM-RELATIVE INFLOW AND FEED ON/SURGE SWD ON
THIS DISCONTINUITY AXIS NEXT 1-2 HOURS. THIS SHOULD RESULT IN
CONTINUATION OF STRONG TO LOCALLY SEVERE TSTMS OVER N-CNTRL AND
CNTRL KY NEXT 1-2 HOURS.

TWF

.MESO UPDATE (525 PM EDT)...

TSTMS OVER SRN INDIANA HAVE BEEN SUB-SEVERE SO FAR WITH A COUPLE
REPORTS OF AROUND 30 MPH SFC WINDS WITH STRONGEST CELLS. LATEST
RADAR TRENDS SHOWING STORMS STARTING TO CONGEAL AS CONVECTIVE
OUTFLOWS/COLD POOL STARTING TO BECOME BETTER ORGANIZED. BASE
VELOCITY DATA SHOWING GRADUALLY INCREASING INBOUND WINDS ALOFT OVER
PARTS OF ERN DUBOIS SRN ORANGE AND WRN/NRN CRAWFORD COUNTIES. LATEST
LAPS/MSAS SFC DATA SHOWING WEAK CONVERGENCE AXIS OVER SRN INDIANA
ASSOCIATED WITH THIS CONVECTION WITH MODEST INSTABILITY AND
LOW-LEVEL THERMAL RIDGE AXIS JUST TO ITS SOUTH. SYNOPTICALLY...WEAK
SHORTWAVE OVER NRN MO MOVING SEWD WITH HIGHER JET WINDS OVER NRN IL
TO NRN OH...WHICH SHOULD AID IN LARGER SCALE ENVIRONMENT CONDUCIVE
FOR CONTINUATION OF STORM DEVELOPMENT AND ORGANIZATION.

BASED ON LATEST ENVIRONMENTAL/RADAR TRENDS...EXPECT STORMS TO
CONTINUE TO ORGANIZE AS THEY SLOWLY PROPAGATE SEWD INTO N-CNTRL AND
E-CNTRL KY OVER NEXT 1-2 HOURS. WILL CONTINUE WITH SPSS TO HANDLE
STRONG STORMS FOR NOW AND MONITOR IF UPGRADE TO WARNINGS ARE NEEDED.

TWF

.SHORT TERM (TONIGHT AND FRIDAY)...

FOCUS WILL BE ON SEVERE WEATHER CHANCES THIS AFTERNOON AND EVENING...

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EDT FOR ALL OF
FORECAST AREA EXCEPT COUNTIES ALONG THE TENNESSEE BORDER...

SCATTERED STORMS WILL CONTINUE SOUTH OF THE OHIO RIVER THROUGH LATE
AFTERNOON. WITH INSTABILITY RANGING FROM 1500 TO 2000 JOULES AND
WESTERLY MID LEVEL FLOW OF 25 KNOTS...MAIN THREAT FROM SCATTERED
STORMS THIS AFTERNOON WILL BE LOCALIZED WIND DAMAGE FROM WET
MICROBURSTS...AND MARGINALLY SEVERE HAIL.

AT 2 PM...WEAK LOW PRESSURE WAS LOCATED NEAR CINCINNATTI...WITH A
WIND SHIFT LINE INDICATING A WEAK TROUGH EXTENDING SOUTH INTO THE
BLUEGRASS REGION.

WHILE THE SURFACE FRONT WAS LOCATED WELL TO OUR NORTH ACROSS
NORTHERN ILLINOIS...A BOUNDARY LEFT OVER FROM LAST NIGHTS
CONVECTION IS NOW STRETCHING FROM NORTH OF EVANSVILLE TO EAST
CENTRAL INDIANA. THIS MAY SERVE AS A FOCUS FOR THE DEVELOPMENT OF A
LINE OF STORMS LATE THIS AFTERNOON. WRF AND MESO-NAM BOTH DEVELOP
THIS LINE AND MOVES THEM SOUTHEAST TOWARDS THE OHIO RIVER BY LATE
AFTERNOON OR EARLY EVENING.

WILL PROBABLY KEEP LIKELY POPS FOR THIS EVENING...INCREASING THEM TO
LIKELY ACROSS OUR SOUTHERN COUNTIES NEAR MIDNIGHT. SHOULD THIS LINE
DEVELOP...DAMAGING WINDS WILL BE A THREAT WITH ANY BOWING SEGMENTS.
IN ADDITION...DESPITE THE 25KT FLOW AT MID LEVELS...A VERY HIGH
ATMOSPHERIC WATER CONTENT AND POSSIBILITY OF TRAINING STORMS MAY
LEAD TO SOME LOCALIZED HEAVY RAINFALL AND RUNOFF PROBLEMS.

EXPECT THUNDERSTORMS THREAT TO RAPIDLY DECREASE TOWARDS MIDNIGHT
ACROSS INDIANA...BUT LINGER INTO THE MORNING HOURS ACROSS OUR
SOUTH.

STRONG CANADIAN HIGH PRESSURE WITH UNSEASONABLY COOL AND DRY AIR
WILL BUILD SOUTHWARD INTO THE WESTERN GREAT LAKES THIS EVENING. A
STRONG COLD FRONT WILL MOVE SOUTH ACROSS LOWER OHIO VALLEY TONIGHT.
MUCH DRIER AIR WILL ARRIVE DURING THE MORNING HOURS AS DEWPOINTS
WILL FALL WELL INTO THE 50S. EXCEPT FOR SOME AFTERNOON CUMULUS
DEVELOPMENT...SHOULD BE MOSTLY CLEAR AND FEEL SHARPLY LESS HUMID
TOMORROW. JSD

.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

COMPARED TO THE NEXT 12 HOURS...THE EXTENDED IS A YAWNER.  WITH
COOLER AND MUCH DRIER AIR MOVING IN FROM THE NORTH...LOCAL AIR
CONDITIONERS SHOULD GET A BREAK AS DEWPOINTS AND TEMPERATURES DIP
INTO THE 50S OVER THE WEEKEND. WITH AMPLE SUNSHINE HOWEVER...MAX
TEMPS WILL WORK THEIR WAY UP A FEW DEGREES EACH DAY...FROM LOWER 80S
ON SATURDAY TO AROUND 90 AGAIN ON TUESDAY.  DEWPOINTS WILL BE SLOWER
TO RISE THOUGH...SO INCREASE IN HEAT INDICES WILL LAG UNTIL LATER IN

MOST QUESTIONABLE PART OF THIS FORECAST PERIOD IS BEYOND TUESDAY AS
EUROPEAN MODEL HINTING AT A RETROGRADING LOW INTO SOUTHEAST U.S.
DGEX BUILDS EXPANSIVE RIDGE IN FROM WEST INSTEAD...AND IS PREFERRED
ATTM...ESPECIALLY GIVEN HOW FAR OUT THE TIME FRAME IS...SO ONLY
ISOLATED POPS AT BEST.

&&

.AVIATION (18Z TAFS)...

WEST WINDS WILL CONTINUE THIS AFTERNOON AT 10 TO 15 MPH WITH HIGHER
GUSTS.

EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON BEGINNING AROUND 18Z.
SOME STORMS MAY BRING BRIEF VERY HEAVY RAINFALL...GUSTY WINDS AND
SMALL HAIL. INITIAL STORMS WILL BE RANDOM...BUT EXPECT MORE
WIDESPREAD THUNDER AT SDF AND LEX AFTER 21Z AS A LINE OF STORMS
MOVES SOUTHEAST ACROSS THE OHIO RIVER DURING THE LATE AFTERNOON OR
EARLY EVENING. SOME STORMS MAY BE STRONG WITHIN THIS LINE. CIGS AND
VIS WILL BE IFR WITHIN THE THUNDERSTORMS.

STORMS WILL END AFTER 01Z AT SDF...AND 05Z AT BWG. WINDS WILL SWITCH
TO THE NORTH BY EARLY TOMORROW. INITIALLY...CIGS BEHIND THE
THUNDERSTORMS MAY BE MVFR FOR A FEW HOURS. SKIES WILL CLEAR DURING
THE MORNING HOURS TOMORROW.   JSD

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jul 19, 3:41 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT THU JUL 19 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-200930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
341 PM EDT (241 PM CDT) THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS WILL DEVELOP INTO ONE OR MORE LINE SEGMENTS AND
MOVE INTO NORTH CENTRAL KENTUCKY BY LATE AFTERNOON. THEY WILL THEN
MOVE INTO SOUTH CENTRAL KENTUCKY BY LATE EVENING. SOME STORMS MAY BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL. WITH AMPLE MOISTURE IN
PLACE...VERY HEAVY RAINFALL IS POSSIBLE...WITH LOCALIZED RUNOFF
PROBLEMS POSSIBLE ACROSS ANY AREAS WHERE REPEATED STORMS OCCUR.
THESE THUNDERSTORMS WILL BEGIN TO DIMINISH FROM THE NORTH AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE TODAY AND TONIGHT.

JSD

In the hours before

Local storm report, Jul 19, 6:32 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
632 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     ELIZABETH               38.13N 85.97W
07/19/2007                   HARRISON           IN   COUNTY OFFICIAL

            TREES DOWN

&&

13
Local storm report, Jul 19, 6:34 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     LOUISVILLE              38.22N 85.74W
07/19/2007                   JEFFERSON          KY   TRAINED SPOTTER

            SEVERAL TREES DOWN AND ACROSS ROADS ALONG SKYBLUE ROAD
            AND COLUMBINE DRIVE

&&

13
Special weather statement, Jul 19, 6:35 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT THU JUL 19 2007

KYZ049-192300-
CLARK-
635 PM EDT THU JUL 19 2007

...STRONG THUNDERSTORM AFFECTING CLARK COUNTY...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINCHESTER...OR 15 MILES SOUTHWEST OF MOUNT
STERLING...AND MOVING EAST AT 30 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED
WITH THIS STORM.

THIS STORM WILL BE...
  NEAR RUCKERVILLE BY 640 PM EDT.
  5 MILES NORTH OF TRAPP BY 650 PM EDT.

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
101 AND 98.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jul 19, 6:38 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM EDT THU JUL 19 2007

INZ090-091-KYZ030-031-033>035-200015-
HARRISON IN-FLOYD IN-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-
FRANKLIN KY-
INCLUDING THE CITIES OF...CORYDON...NEW ALBANY...LOUISVILLE...
LA GRANGE...NEW CASTLE...SHELBYVILLE...FRANKFORT
638 PM EDT THU JUL 19 2007

STRONG THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH AT
LEAST 800 PM EDT. THESE STRONG STORMS WILL CONTINUE TO PRODUCE
FREQUENT DANGEROUS LIGHTNING...BRIEF HEAVY RAINFALL AND GUSTY
WINDS UP TO 40 MPH AT TIMES.
Special weather statement, Jul 19, 6:49 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM EDT THU JUL 19 2007

KYZ040-041-048-192330-
FAYETTE-JESSAMINE-WOODFORD-
649 PM EDT THU JUL 19 2007

...STRONG THUNDERSTORMS TO AFFECT FAYETTE...JESSAMINE AND
WOODFORD COUNTIES...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
VERSAILLES TO VERSAILLES TO 9 MILES SOUTH OF VERSAILLES...OR ALONG A
LINE EXTENDING FROM 9 MILES WEST OF GEORGETOWN TO 14 MILES WEST OF
LEXINGTON TO 18 MILES SOUTHWEST OF LEXINGTON...AND MOVING EAST AT 40
MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 40 TO 45 MPH... ARE EXPECTED WITH
THESE STORMS.

THESE STORMS WILL BE...
  NEAR NICHOLASVILLE BY 655 PM EDT.
  NEAR SPEARS BY 705 PM EDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Local storm report, Jul 19, 6:52 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     LEAVENWORTH             38.20N 86.35W
07/19/2007                   CRAWFORD           IN   COUNTY OFFICIAL

            TREES DOWN ON ROUTE 66

&&

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:17 PM EDTSevere Thunderstorm WarningLMKFayette58 min
Jul 18, 8:40 PM EDTFlash Flood WarningLMKFayette65 min
Jul 19, 3:36 PM EDTSevere Thunderstorm WarningLMKCasey24 min
Jul 19, 5:37 PM EDTSevere Thunderstorm WarningLMKMeade38 min
Jul 19, 5:51 PM EDTSevere Thunderstorm WarningLMKJefferson39 min
Jul 19, 5:59 PM EDTSevere Thunderstorm WarningLMKBullitt46 min
Jul 19, 6:14 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade46 min
Jul 19, 6:44 PM EDTSevere Thunderstorm WarningLMKNelson31 min
Jul 19, 7:07 PM EDTSevere Thunderstorm WarningLMKMarion26 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.